@article{UZERU_2016_2_a0,
author = {V. A. Aslanyan},
title = {A transcendence result for the equation $D y = a Dx$},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {3--8},
year = {2016},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/UZERU_2016_2_a0/}
}
V. A. Aslanyan. A transcendence result for the equation $D y = a Dx$. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2016), pp. 3-8. http://geodesic.mathdoc.fr/item/UZERU_2016_2_a0/
[1] S. Lang, Introduction to Transcendental Numbers, Science, Addison-Wesley Publishing Co., Berlin, 1966 | MR
[2] B. Zilber, “Pseudo-Exponentiation on Algebraically Closed Fields of Characteristic Zero”, Annals of Pure and Applied Logic, 132:1 (2004), 67–95 | DOI | MR
[3] J. Ax, “On Schanuel's Conjectures”, Annals of Mathematics, 93 (1971), 252–268 | DOI | MR | Zbl
[4] E. Kolchin, Differential Algebra and Algebraic Groups, Pure and Applied Mathematics, 54, Academic Press, NY, 1973 | MR | Zbl
[5] I. Kaplansky, An Introduction to Differential Algebra, Publications de l'Institut de \linebreak Mathematique de l'Universite de Nancago, Paris, 1957 | MR | Zbl
[6] D. Marker, M. Messmer, A. Pillay, Model Theory of Fields, Lecture Notes in Logic, 5, Springer-Verlag, Berlin, 1996 | DOI | MR | Zbl
[7] A. Pillay, Applied Stability, Theory Lecture Notes, Paris, 2003
[8] D. Marker, Lecture Notes on Ax's Theorem, Lecture Notes, 1999
[9] J. Kirby, The Theory of Exponential Differential Equations, PhD Thesis, University of Oxford, 2006